Home, About, Contact Us, FAQ

Cold turkey quit my ap


#21

last round of puking was pretty terrible… the kind where you no longer have anything to puke up so you just heave a bunch… maybe I should go to the er…


#22

If you think you need to go I would go. When I quit Geodon I didn’t get sick though I got crazy. So watch out for that.


#23

Consider not asking for any pain killers or anything to make you sleep. Just tell them you were on Seroquel XR, it was causing you to have trouble breathing so you had to stop, you are vomiting and feeling really sick, and you can’t get in contact with your doctor.

Even if you know what you need you can’t try to lead doctors. It is sad but you have to play the medical professional game.

Definitley do mention that you can’t sleep though.


#24

Dude !! Playing doctor is nothing but trouble !! how do you even know that seroquil was making it hard to breath? sounds like you are already in big trouble!! Go to ER !! @flameoftherhine


#25

Quitting Seroquel cold turkey is downright dangerous.
Yes, go to the ER!


#26

#27

@flameoftherhine Please go to the ER my friend.


#28

I love you all… I’m ok… anxiety has been touchy… I ate havent puked in a while… still sore… tomm if doctor doesnt call back ill go to the er… I’m getting sleepy…maybe… itchy… I’ll be ok tonight… what’s left of it .


#29

I can’t imagine a pdoc making you go off an AP cold turkey like that. They always have you taper off. Did you just decide to go off of it by yourself? That must be murder.


#30

Getting off seroquel is a nightmare and I tapered down very slowly for almost a year. And it was still awful.
I’m sorry you’re hurting so much. I hope you get in touch with your doctor soon.


#31

@flameoftherhine. I agree. Go to the ER


#32

@flameoftherhine how are you doing??


#33

it was terrible… I quit 10 days ago… I do not recommend this to anyone… the last 3 days have been pretty mellow but those first 7… they were hell…


#34

Ok good to know. Im quitting clonazapine so hopefully 3 days hell 7 days nirvana


#35

dude ask your doc for assistance. it hurts coming off the drugs they give us… I mean the meds they give us… if you can save your self from the worst of it …do it.


#36

APs are not supposed to be physically addicting, I have never read of AP withdrawal killing someone, though they can be seriously unpleasant.

What dose are you on @flameoftherhine? I would be most concerned about rebound symptoms for you, especially if you have been on some sort of AP for a long time. They could appear any time from a few days to a couple weeks afterwards but its pretty horrific and is basically like being slammed with your max level of psychosis out of nowhere.

Your brain gets used to a much smaller amount of dopamine than normal on meds and then is suddenly flooded with it when all the med leaves your system.

*edit kept reading thread and see you’re ok now, good!!